MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752520
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the preparation, the percuflex plus urethral stent medical device was transferred to the surgical table.Upon opening the sterile primary packaging, it was found that the stent was broken into two pieces along the shaft.The procedure was completed with another of the same device and there were no known patient complications reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.It was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the information available the cause that contributed to the reported event cannot be established.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Block h11: correction: the event reported under mfr report number 2124215-2025-79663 was sent in error.Additional information was received from the complainant on november 24, 2025, clarified that the stent coil was detached, occurred outside the patient.Therefore, this is considered non-reportable.
 
Event or Problem Description
It was reported that during the preparation, the percuflex plus urethral stent medical device was transferred to the surgical table.Upon opening the sterile primary packaging, it was found that the stent coil was detached.The procedure was completed with another of the same device and there were no known patient complications reported.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23480503
Report Number2124215-2025-79663
Device Sequence Number10228873
Product Code FAD
UDI-Device Identifier08714729056805
UDI-Public(01)08714729056805(17)270930(10)34958056
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752520
Device Catalogue Number175-252
Device Lot Number0034958056
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown